# SDR UALA2012022801212

- Difficulty date: February 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,123 hours, 11,435 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON NR 1 HEAT SHIELD FWD FIRE SEAL HAS LOOSE FASTENERS AT LOCATION NR 2 AND NR 12.  REPLACED 2 FASTENERS REF 777MT 54-UA1.  INTERIM REPAIR.
